RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 5, Issue 2  


Regular elements in the Cremonian group
Yu. I. Manin
145
An application of a numerical criterion of ampleness
M. Kh. Gizatullin
149
Unirationality of certain surfaces
A. M. Shermenev
155
Completely simple topological commutative rings
A. F. Mutylin
161
When are all modules semichain modules?
L. A. Skornyakov
173
Some estimates of the derivatives of algebraic polynomials and their applications to approximate differentiation
N. S. Baiguzov
183
The $p$-variation of functions
B. I. Golubov
195
The absolute convergence of lacunary series
V. F. Emel'yanov
205
Best approximations of functions of several variables by sums of functions of fewer variables
V. M. Mordashev
217
The cohomology ring of the colored braid group
V. I. Arnol'd
227
$K_1$-theory and the congruence problem
L. N. Vaserstein
233
The asymptotic behavior of the spectral function for elliptic operators in an unbounded region
G. I. Bass
245
Non-zero solutions of equations with strong nonlinearities
M. A. Krasnosel'skii, Yu. V. Pokornyi
253
Extension of partial recursive functions and functions with a recursive graph
V. A. Dushskii
261

Information
Tenth All-Union Algebra Colloquium
269
New journal on the Theory of Probabilities
270
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019